Im on my 4th month of accutane at 40 mg a day. I got back from Hawaii a couple weeks ago. While in hawaii, I got a moderate tan; I only got burned the last day. Even so, I was just a little pink and there was no pain at all.
After the burn became tan, I noticed something. I had several pigment-less blotches on my right upper arm. They were circular, about 1 inch in diameter. As time went on, these spots develpoed on my left arm, then my forearms. The spots got bigger too. Ive lost about 1/4 the pigment on my right forearm. The skin that loses its pigment starts out normal, gets really dry, cracks up, and then it loses all of its pigment.
Is this normal with accutane?
Also, i have a little more embarassing problem. For a while, ive had several acne like bumps on the shaft of my penis. There are like 30, and they arent inflamed like acne. You can pop them and everything like acne, and pus comes out. They never go away though.
I though accutane may help this too, but I was too embarassed to ask my dermatologist about this. What is this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.